# SDR 2008UALA03970

- Difficulty date: July 24, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 66,313 hours, 10,753 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT SEAT 5EF TO 6EF.  *S/D*  FOUND FAULTY LEAD CABLE.  REPLACED FEEDER, OP CHECK GOOD.  AC OK FOR SERVICE.
